Integrable matrix equations related to pairs of compatible associative algebras

Odesskii, A. V. and Sokolov, V. V. (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

[img] PDF
Integrable_Matrix.pdf

Download (139kB)
Official URL: http://www.iop.org/EJ/toc/0305-4470/39/40

Abstract

We study associative multiplications in semi-simple associative algebras over {\bb C} compatible with the usual one. An interesting class of such multiplications is related to the affine Dynkin diagrams of \skew5\tilde{A}_{2 k-1}, \tilde{D}_{k}, \tilde{E}_{6}, \tilde{E}_{7} , and \tilde{E}_{8} -type. In this paper we investigate in detail the multiplications of the \skew5\tilde{A}_{2 k-1} -type and integrable matrix ODEs and PDEs generated by them.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 14 Algebraic geometry
MSC 2010, the AMS's Mathematics Subject Classification > 17 Nonassociative rings and algebras
MSC 2010, the AMS's Mathematics Subject Classification > 32 Several complex variables and analytic spaces
Depositing User: Ms Lucy van Russelt
Date Deposited: 27 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/729

Actions (login required)

View Item View Item